Pennsylvania, 2010Winter Storm in Pennsylvania, February 9 to 11, 2010
February 9 to 11, 2010 · NWS CTP · 26 events in 26 counties and zones
A major winter storm produced moderate to heavy snow across much of central Pennsylvania. Snowfall totals generally ranged from 6 to 12 inches over the central mountains and Laurel Highlands to 15 to 25 inches across the lower Susquehanna valley.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major winter storm produced moderate to heavy snow across much of central Pennsylvania. Snowfall totals generally ranged from 6 to 12 inches over the central mountains and Laurel Highlands to 15 to 25 inches across the lower Susquehanna valley. Near-blizzard conditions were common across most of the area as gusty winds combined with blowing and falling snow to produce very low visibility.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Feb 9, 6:50 AM EST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 9, 6:50 AM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 AM EST TUE FEB 9 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM DEVELOPING OVER THE OHIO VALLEY TO THE
CENTRAL GULF COAST WILL MOVE NORTHEASTWARD TONIGHT...THEN
REDEVELOP AND RAPIDLY INTENSIFY JUST OFF THE MIDDLE ATLANTIC COAST
BY WEDNESDAY MORNING. THIS SYSTEM WILL PRODUCE MODERATE TO HEAVY
SNOW OVER MUCH OF CENTRAL PENNSYLVANIA BEFORE TAPERING OFF
WEDNESDAY NIGHT. COLD AND BRISK CONDITIONS WITH MOUNTAIN SNOW
SHOWERS CAN BE EXPECTED IN THE WAKE OF THIS SYSTEM...WHICH WILL
LIKELY PERSIST INTO THE UPCOMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WINTER STORM WARNINGS HAVE BEEN EXPANDED FURTHER NORTH AS A RESULT
OF MINOR ADJUSTMENTS TO TRACK AND INTENSITY OF WINTER STORM TDY THRU
WED. ALONG THE NY/PA BORDER WINTER WEATHER ADVISORIES HAVE BEEN
ISSUED AFT NOON THRU WED.
IR IMAGERY SHOWING CONSIDERABLE CLOUDS ADVECTING INTO CENTRAL PA
FROM THE SW. PRECIPITATION SHIELD HAS PUSHED INTO CENTRAL OH
STRETCHING SOUTH THRU WV. WRF-ARW PROGS ARRIVAL OF PRECIP INTO
SOMERSET SHORTLY AFT DAYBREAK WHICH IS IN DECENT AGREEMENT WITH
OTHER SOLUTIONS. THUS ONLY MINOR ADJUSTMENTS TO GOING FORECAST THIS
MORNING.
500MB VORT MAX WILL PUSH INTO THE OH RVR VALLEY TDY AS 850MB LOW
LIFTS NE INTO CENTRAL OH AND STRENGTHENS. SN WILL STEADILY
OVERSPREAD PA FROM W TO E. WRF-ARW INDICATES GOOD OMEGA...LIFT...IN
THE SATURATED DENDRITIC GROWTH ZONE AFT 18Z ACROSS THE WESTERN
PORTIONS OF THE CWFA. AT ONSET SN RATIOS COULD BE ARND 14:1 OR 16:1
THEN DECREASE AS ADDTL MOISTURE ADVECTS INTO THE BNDRY LYR WITH
RATIOS ARND 12:1 OR 14:1 FOR THE EVENT OR A FUNCTION OF RIMING. DEEP
LAYERED MOISTURE HOLDS ACROSS THE REGION THRU 09Z WED...THEN
RELATIVELY DRIER AIR STARTS TO ENTRAIN ABOVE THE DGZ ACROSS THE
WESTERN THIRD OF THE CWFA SUGGESTING SNOW RATES MAY BACK OFF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
WINDS WILL BECOME SE TO E AS 850MB U-WIND ANOMS OF 20KTS ARE PROGGED
ARND -1 TO -2 STD DEV AT ONSET. AS COASTAL LOW RAPIDLY INTENSIFIES
EARLY WED THOSE ANOMS DEEPEN OFF THE NJ COAST. THIS POSES MORE OF AN
IMPACT TO LOCATIONS ALONG AND SOUTHEAST OF I-81 OVERNIGHT THRU WED
AS WINDS WILL BECOME BREEZY WED MORNING.
GEFS/SREF PLUMES ARE CLUSTERED ARND 0.6 TO 0.8 INCHES QPF THRU 12Z
WED FOR CENTRAL/SOUTHWEST PORTIONS OF THE CWFA. FOR THE LOWER SE
PORTIONS OF THE CWFA THIS INCREASES TO ARND 0.8 TO 1.1
INCHES...WHICH IS SLIGHTLY HIGHER. BASED ON AFOREMENTIONED SN RATIOS
THIS SHUD YIELD SNOWFALL TOTALS THRU 12Z WED ARND 2 TO 5 INCHES
ACROSS THE NORTH...6 TO 8 INCHES CENTRAL/SOUTHWEST...AND 8 TO 10
INCHES ACROSS THE SOUTHEAST SECTIONS OF THE CWFA.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A POTENT MID LVL LOW AND ASSOC S/W TROUGH WILL BE PROGRESSING EWD
ACROSS CENTRAL WV/VA EARLY WED...WITH RAPID INTENSIFICATION AND
CYCLOGENESIS FCST JUST OFF THE MIDDLE ATLANTIC COAST BENEATH 30DM
HEIGHT FALL CENTER. THE PARENT LOW INITIALLY OVER THE UPPER OH VLY
WILL TRANSFER MOST IF NOT ALL OF ITS ENERGY TO THIS SECONDARY
COASTAL LOW/DEVELOPING NOREASTER WHICH IS GENERALLY MORE TYPICAL
OF CLIMATOLOGY. INCREASING ATLC/ELY INFLOW /WHICH IS FCST TO
STRENGTHEN TO +4SD ABOVE NORMAL/ COMBINED WITH STRONG DYNAMICS
ASSOC WITH THE APPROACHING MID/UPPER LOW WILL SUPPORT MOD TO HVY
SNOW ACROSS THE REGION WED MORNING INTO THE AFTN. AS THE 850MB
CIRCULATION TIGHTENS UP OVER CHESAPEAKE BAY AND THE DELMARVA...IT
WILL BE ACCOMPANIED BY AN INTENSE CONVERGENCE/DIVERGENCE COUPLET
SFC AND ALOFT WITHIN THE EXIT REGION OF A 170KT JET MAX ROUNDING
THE BASE OF THE CLOSED MID LVL LOW CENTER TAKING ON A SLGT NEG
TILT AS IT MOVES OFFSHORE. DEEP LYRD WAA AND FGEN FORCING WILL
FAVOR STRONG UVM IN A 5-6 KM LAPSE RATE ENVIRONMENT...WITH THE
HIER RES NAM AND WRF MDLS SUGGESTING SNOWFALL RATES UP TO 2" AN
HOUR OVR PARTS OF THE MID AND LWR SUSQ VLY BTWN 12-18Z IN ONE OR
MORE PIVOTING NE-SW ORIENTED MESOSCALE BANDING STRUCTURES.
SREF/GEFS ENSEMBLE PLUMES ARE IN LINE WITH GRIDDED STORM TOTAL
SNOWFALL AMOUNTS...WITH AN INCREASING TREND NOTED IN THE LAST FEW
RUNS. IN GENERAL...A BLEND OF MDL QPFS YIELDS 24HR /18ZTUE-18ZWED/
LIQUID EQUIVALENTS OF OVER AN INCH IN THE FAR SE TO ROUGHLY 0.50"
ACROSS THE NW MTNS. FINAL SNOWFALL AMOUNTS WERE COMPRISED OF AN
AVERAGE OF 10-14:1 SLR/S RESULTING IN MAX AMOUNTS OVER A FOOT
/12-18"/ ALONG AND SE OF INTERSTATE 81. HOWEVER...MAXIMIZED
LIFT/OMEGAS VIA BUFKIT APPEAR TO BE LOCATED JUST BELOW THE FAVORED
DGZ. THIS SUGGESTS SOME AGGREGATION WHICH MAY LEAD TO A WETTER
SNOW AND COULD CUT DOWN SLIGHTLY ON ACCUMS. AS THE LOW CONTINUES
TO DEEPEN AS IT MOVES AWAY FROM LI...XPC NORTH TO NORTHWEST GRAD
WINDS TO INC TO 15-25MPH WITH HIGHER GUSTS...LKLY LEADING TO
BLOWING AND DRIFTING OF THE SNOW.
A FAIRLY PERSISTENT...COLD NWLY CYC FLOW WILL LKLY PERSIST FOR THE
NEXT SEVERAL DAYS AS THE LOW ACTUALLY RETROGRADES WWD ACRS THE
MARITIMES BACK INTO QUE BY SUN. THE ESTABLISHED MEAN TROUGH IN THE
EAST WILL KEEP COLD AIR/BELOW NORMAL TEMPS LOCKED IN FOR THE
FORESEEABLE FUTURE...WITH PERHAPS SOME ARCTIC AIR SPILLING SEWD FM
NCENT CANADA DIRECTED INTO THE NORTHEAST. THE COLD/UPSLOPE FLOW
ALONG WITH EMBEDDED SW/S SHOULD MAKE FOR PERIODS OF SNOW SHOWERS
ACRS THE ALLEGHENY HIGHLANDS AT LEAST THRU THE REMAINDER OF THE
WORK WEEK.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
CONSID HIGH LVL CLOUDS HAVE PUSHED EAST INTO CENTRAL PA...WITH
STEADILY DETIORARTING CONDS INDICATED BY UPSTREAM AIRFIELDS. VFR
CLOUD DECK WILL TREND TO IFR WITH -SN BY 16Z ACROSS SW PA
TERMINALS. AFT 17Z FOR AIRFIELDS ACROSS CENTRAL/EAST PA TUE. VSBYS
FROM SN/+SN WILL FLUCTUATE BTWN 1SM TO 1/4SM AT TIMES PRODUCING
IFR TO VLIFR CONDS BTWN 03Z-09Z WED. SLT IMPROV ACROSS NW MTNS
AIRFIELDS AFT 12Z WED.
OUTLOOK...
WED...MAINLY IFR...WITH PERIODS OF LIFR IN SN.
THUR- SAT...MVFR TO VFR CENTRAL/EAST. MVFR AND SCT -SHSN WEST.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EST
WEDNESDAY FOR PAZ011-012-018-019-026>028-035-036-041-042-045-
046-049>053-056>059-063>066.
WINTER STORM WARNING FROM 10 AM THIS MORNING TO 7 PM EST
WEDNESDAY FOR PAZ010-017-024-025-033-034.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 PM EST
WEDNESDAY FOR PAZ004>006-037.
&&
SYNOPSIS...BEACHLER/STEINBUGL
NEAR TERM...BEACHLER
SHORT TERM...BEACHLER
LONG TERM...STEINBUGL
AVIATION...BEACHLER
Hazardous weather outlook, Feb 9, 4:03 AM EST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EST TUE FEB 9 2010
PAZ011-012-018-019-026>028-035-036-041-042-045-046-049>053-056>059-
063>066-100915-
CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
403 AM EST TUE FEB 9 2010
...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ010-017-024-025-033-034-100915-
ELK-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
403 AM EST TUE FEB 9 2010
...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ004>006-037-100915-
WARREN-MCKEAN-POTTER-TIOGA-
403 AM EST TUE FEB 9 2010
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
MS/DB
Winter Storm, Somerset
- When
- February 9, 11:00 AM EST to February 11, 12:30 AM EST
- Where
- Somerset forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.972, -79.028 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 15 inches.
Winter Storm, Bedford
- When
- February 9, 11:00 AM EST to February 10, 10:00 PM EST
- Where
- Bedford forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.007, -78.490 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, Fulton
- When
- February 9, 12:00 PM EST to February 10, 10:00 PM EST
- Where
- Fulton forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.925, -78.113 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 20 inches.
Winter Storm, Adams
- When
- February 9, 12:00 PM EST to February 10, 10:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.872, -77.218 (the zone’s center; the record gives no point)
Storm total snow accumulation exceeded 20 inches over most of the county.
Winter Storm, Cambria
- When
- February 9, 12:00 PM EST to February 11, 12:30 AM EST
- Where
- Cambria forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.495, -78.714 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, York
- When
- February 9, 12:00 PM EST to February 10, 10:00 PM EST
- Where
- York forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.920, -76.726 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged between 15 to 20 inches.
Winter Storm, Franklin
- When
- February 9, 12:00 PM EST to February 10, 10:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.927, -77.721 (the zone’s center; the record gives no point)
Storm total snow accumulation exceeded 20 inches over most of the county.
Winter Storm, Lancaster
- When
- February 9, 1:00 PM EST to February 10, 10:00 PM EST
- Where
- Lancaster forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.042, -76.248 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged between 15 to 25 inches.
Winter Storm, Clearfield
- When
- February 9, 2:00 PM EST to February 10, 10:00 PM EST
- Where
- Clearfield forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.000, -78.474 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, Cumberland
- When
- February 9, 3:00 PM EST to February 10, 10:00 PM EST
- Where
- Cumberland forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.164, -77.266 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, Perry
- When
- February 9, 3:00 PM EST to February 10, 10:00 PM EST
- Where
- Perry forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.398, -77.262 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Huntingdon
- When
- February 9, 3:00 PM EST to February 10, 10:00 PM EST
- Where
- Huntingdon forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.417, -77.981 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 15 inches.
Winter Storm, Blair
- When
- February 9, 3:00 PM EST to February 10, 10:00 PM EST
- Where
- Blair forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.481, -78.349 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Juniata
- When
- February 9, 4:00 PM EST to February 10, 10:00 PM EST
- Where
- Juniata forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.531, -77.402 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Mifflin
- When
- February 9, 4:00 PM EST to February 10, 10:00 PM EST
- Where
- Mifflin forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.610, -77.617 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Southern Centre
- When
- February 9, 4:00 PM EST to February 10, 10:00 PM EST
- Where
- Southern Centre forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.919, -77.820 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Southern Lycoming
- When
- February 9, 5:00 PM EST to February 10, 10:00 PM EST
- Where
- Southern Lycoming forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.343, -77.064 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Union
- When
- February 9, 6:00 PM EST to February 10, 10:00 PM EST
- Where
- Union forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.963, -77.062 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Snyder
- When
- February 9, 6:00 PM EST to February 10, 10:00 PM EST
- Where
- Snyder forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.770, -77.070 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
Winter Storm, Dauphin
- When
- February 9, 6:00 PM EST to February 10, 10:00 PM EST
- Where
- Dauphin forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.415, -76.779 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 20 inches.
Winter Storm, Lebanon
- When
- February 9, 6:00 PM EST to February 10, 10:00 PM EST
- Where
- Lebanon forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.367, -76.458 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 20 inches.
Winter Storm, Schuylkill
- When
- February 9, 7:00 PM EST to February 10, 10:00 PM EST
- Where
- Schuylkill forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.706, -76.216 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 20 inches.
Winter Storm, Northumberland
- When
- February 9, 7:00 PM EST to February 10, 10:00 PM EST
- Where
- Northumberland forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.852, -76.709 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 10 to 20 inches.
Winter Storm, Montour
- When
- February 9, 7:00 PM EST to February 10, 10:00 PM EST
- Where
- Montour forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.028, -76.659 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, Columbia
- When
- February 9, 8:00 PM EST to February 10, 10:00 PM EST
- Where
- Columbia forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.049, -76.405 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 8 to 12 inches.
Winter Storm, Sullivan
- When
- February 9, 8:00 PM EST to February 10, 10:00 PM EST
- Where
- Sullivan forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.446, -76.512 (the zone’s center; the record gives no point)
Storm total snow accumulation ranged from 6 to 10 inches.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Delaware, February 9 to 11, 20102 deaths · 4 injured · $7.8 million · 8 events
- Winter Storm in Pennsylvania, February 9 to 11, 20102 deaths · $20 million · 10 events
- Blizzard and Winter Storm in New Jersey, February 9 to 11, 20102 deaths · 1 injured · $5.0 million · 25 events
- Winter Storm in Wisconsin, February 9 to 10, 20101 death · 9 events
- Winter Storm in Ohio, February 9 to 10, 2010$2.1 million · 9 events
- Blizzard and Winter Storm in Maryland, February 9 to 10, 2010$1.0 million · 10 events
- Winter Storm in Pennsylvania, February 9 to 10, 2010$650,000 · 3 events
- Blizzard and Winter Storm in Virginia, February 9 to 11, 20101 injured · $135,000 · 55 kt wind · 27 events
- Blizzard and Winter Storm in North Carolina, February 9 to 11, 2010$186,000 · 58 kt wind · 13 events
- Heavy Snow and Winter Weather in Kentucky, February 9 to 10, 201057 events
- Blizzard and Winter Storm in Virginia, February 9 to 11, 201029 events
- Winter Weather in Virginia, February 9 to 10, 201029 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 207188, 207195, 207198, 207200, 207209, 209178, 209181, 209179, 207210, 207201, 207203, 207207, 207208, 207204, 207205, 207206, 207218, 207211, 207212, 207213, 207214, 207215, 207216, 207217, 207219, 207220.